09-08-2005, 12:09 PM #1
WINNY SHOT IN BICEP (NO GOOD<NEED HELP)
(for the record I would like to say that this is not me, I have yet to start my cycle)
My boy injected about 1cc of winstrol into his bicep. The winny is real as to many other people use the same brand and are quite satisfied with the results. I just need some advice as to what my boy should do, it's been hurting him...he says it feels super tight and soar as hell, its swollen and pretty red...he explained it to me as a looking like a rash almost
I believe he has nothing to worry about, but he is just pretty nervous...
What advice can I give him??
09-08-2005, 12:13 PM #2AR Hall of Fame
- Join Date
- Dec 2002
Wait it out. It'll take like 5-6 days before it's normal again.
09-08-2005, 12:48 PM #3
Yeah and if he's getting pain like that from the shots tell him to just drink it.
09-08-2005, 01:05 PM #4
Winnstrol is renowned for its painful shots. Just leave it for 5-7 days and it should be ok. I hope he's learnt his lesson. Drinking it is far easier, and there isnt much of a difference in absorbtion.
09-08-2005, 01:07 PM #5Originally Posted by SwoleCat
Just joking with ya bro. Hope the pec's getting better?
09-08-2005, 01:08 PM #6
Winny is a painful injection especially when shot by itself. Those are not uncommomn reactions. Next time have him cut it with some injectable B12, another hormone, or have him just drink it.
09-08-2005, 01:14 PM #7
Inject it in the glutes man. The bicep is very small muscle group laden with blood vessels and veins.
09-08-2005, 01:17 PM #8Banned
- Join Date
- Nov 2004
i did my delts once and i mena only once..i couldnt lift my arm to take a drink or hold the phone it totaly imobalized my arm for a few days i drank it and it was 1 painless and 2 i still got rock hard so it obviously worked.
09-08-2005, 07:04 PM #9Junior Member
- Join Date
- Nov 2003
when i was in college did same in my calf went to free campus doc he said it was infected, he gave me antibiotic it was gone in 2 days
09-08-2005, 07:19 PM #10
Winstrol is pretty bad on your liver if you consume it. And there's no way it is anywhere near as effective.
Take it in the glut. It seems to be the best muscle for the more "painful" injections. Although my dumbass friend took it EOD in the same glut for about 2 weeks. I had to explain to him the importance of rotating injection points.
The glut is a fairly large muscle. So, I reccomend injecting to one side of the muscle. Then switch to the other cheek. When you rotate back to the glut from the first shot, move down to the other side of the muscle. A friend of mine was having some pains from sustanon /deca shots and that method seemed to help him out.
09-08-2005, 07:27 PM #11Anabolic Member
Originally Posted by jmt
- Join Date
- Apr 2004
09-08-2005, 07:42 PM #12
A depot is 40mg. A tab is 2mg. Not to mention your liver will knock down the efficacy before it's even absorbed. I realize the idea behind the powedered form, but there's no way I'd consume it on an ED or EOD basis.
09-09-2005, 12:57 AM #13Originally Posted by ODC0717
cause if you drink it you have to take more. 10-30% of it is lost in the digestive system therfore you have to take another 1/3 to make up the differance, = more harsh.
If you inject 40mg IM, you get 40MG.....
It would all depend on the individual. If you can hack the injection pain then inject it, if you cannot just drink it.
Last edited by dirtyvegas; 09-09-2005 at 01:13 AM.
09-09-2005, 10:24 PM #14
09-09-2005, 11:45 PM #15
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)